Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Lisinopril And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

breast tenderness from High blood pressure pills?

Just switched from Lisinopril (too many side effect to list) and feel great now except I now have breast tenderness. Is this a side effect from Diovan HCT and if so does it matter? I can live with it. ...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
This forum is exclusively for the discussion of side effects of HIV therapy. What is your HIV status and which HIV drugs are you taking?... Read more »

Conversion from synthetics to natural supplements

Is it possible, feasible, and wise to remove myself from'traditional' meds, e.g.,... Read more »

Flushed skin color

I've been taking Kaletra and Epzicom for 3 years now since I was first diagnosed. I also take... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Drugs and the Kidneys

As the kidneys help to filter wastes (including drugs) from the blood, the tiny filtering units, each of which is called a glomerulus, get exposed to high concentrations of drugs as part of the filtering process. As a result, the glomerulus is... Read more »
HIV i-Base

Case Reports: Cushing's Syndrome With Atazanavir/Ritonavir

Two cases have been reported recently of patients developing Cushing's syndrome when treated with atazanavir/ritonavir and corticosteroids. The first case describes a 75 year old man with a history of HIV for 27 years, hepatitis C, hypothyroidism,... Read more »
TheBody.com

Hot Topics at The Body's "Ask the Experts" Forums, June 8, 2010

Hot Topics at The Body's "Ask the Experts" Forums, June 8, 2010 June 8, 2010 Visit the Forums "Hot Topics" Library Change/Update Subscription Mixed-Status Couples Living With HIV/AIDS HIV/AIDS & Body... Read more »
TheBody.com

Hot Topics at The Body's "Ask the Experts" Forums, August 24, 2010

Hot Topics at The Body's "Ask the Experts" Forums, August 24, 2010 August 24, 2010 Visit the Forums "Hot Topics" Library Change/Update Subscription Mixed-Status Couples Living With HIV/AIDS HIV/AIDS... Read more »